# SDR DALA2025061904606

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9509, CRACK ON PAN NEAR TO BEAM NBR 2 AFT EDGE AT PASSENGER ENTRANCE DOOR. CORRECTIVE ACTION: PASSENGER ENTRANCE DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 3. (LP 1032719)
